U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

was there a drug for acne around 1970 that caused major birth defects?

1 doctor answer5 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Accutane?: If you're thinking of accutane, it was introduced in the early 1980s. It does cause birth defects, so patients taking it must enroll in the ipledge registry to ensure that they do not become pregnant while taking it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 30-year-old member asked:
1 doctor answer4 doctors weighed in
A 24-year-old female asked:
1 doctor answer1 doctor weighed in
A 18-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 13, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.